# SDR UALA2012110206291

- Difficulty date: October 30, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,292 hours, 27,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Barrier
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BARRIER LATCH WILL NOT ENGAGE.  REPLACED SECONDARY BARRIER, LATCHES ENGAGED.
